Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

In a helluva way - Yesac barbaracat

Posted by Sabino on July 5, 2005, at 19:11:16

In reply to Re: More newbie Lithium questions Sabino, posted by barbaracat on July 2, 2005, at 15:25:27

Things have really fallen apart the last couple of days. Here's what happened...

When I was pushing the Li up to 600 mgs, I felt cognitive dulling. Didn't feel that the first couple of days on Li.

So I backed off Li a good deal. I had stopped Remeron a few days ago too. Barb, I've gone off it cold turkey before with no problems too.

Finally, I had cut down on the Effexor some too, since it didn't really whip my depression.

Anyway, I've been back to work since last week, and not really doing a whole lot. Last week, I had classes, so didn't really have to do much. Today, in a smaller sort of class, a much more intimate environment, my utter lack of concentration was a real problem, and I was starting to get that panicky I have to get out of here feeling... so I did. It was already late afternoon, so I could probably come up with some lame excuse. But lame excuses only go so far. (Please don't redirect; I'm soliciting opinions on meds here).

I really don't feel up to doing that job anymore. I don't know what to do. Don't know whether to take more time off. Don't know whether to drop my meds, since they didn't improve anything. My concentration actually is worse than when I first took time off of work two months ago.

I actually wrote a farewell note to my son last night.

Geez, I'm blowing huge chunks of insecurity out my blowhole.

Barb - For some reason I remembered something you wrote about Remeron that really tickled my funny bone. The context was talking about Remeron induced constipation and you said you 'felt like you swallowed a cement pie'.

That still cracks me up.

Anyway, my current med regimen is not cutting it. Don't you feel like 9 weeks of Effexor is enough time? I do.

Now if somebody could tell me that the cognitive dulling that I experience on Lithium would abate, well I'd consider giving that a try again. Honestly, Li felt so wonderful the first day I took it. Why couldn't that have kept up?

I'm real whiny today, but some days with these stupid mental issues, a guy just feels cursed. Whaaa!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sabino thread:509665
URL: http://www.dr-bob.org/babble/20050702/msgs/523938.html